Dating herpes alpharetta Kannadaonline sex chat
I want to submit my story because I am having positive results as I attempt to figure out what has happened to my hair and how to stop the cycle of loss. It was 3 months after I had stopped taking birth control (alesse) and my hair was coming out in ropes.I’ll never forget taking a shower before going out one Friday evening, and my hands were covered with hair.I chose Yasmin and figured I would just stay on it the rest of my life if I had to. She washed my hair and cut it without the extensions, and we blowed it dry. I was terrified that if I tampered with it, it might not come back again.Back then, all I cared about was how I looked, not about my health. One day I went into the salon to get them done and my stylist said – “You know you don’t need these anymore. Also, everyone kept telling me that fluctuating hormones could kick in AGA and I was pretty sure I already had AGA since I have some thinner spots, so I was even more scared. I went off the pill and 3 months later, luckily, I got pregnant.I had extensions put in after much research, just to make me feel like I had hair again.I did everything I could to mask what was going on with my hair, while I devoured information to figure out what happened to me. It had thin spots, sure, but I could wear it up or down and it had body and I looked like me again.Plus, I just wanted to see what happened, even if it meant losing more hair than ever before and encouraging AGA to take over my of my scalp. I still shed every day but not as much as it was 10 weeks ago. I feel like I am winning, I feel like I am beating it.I wish that doctors/OB’s/GYN’s would tell you that when you go off the pill, it is like having a baby.
I want to encourage everyone to be on their hair journey and have hope, have optimism that you can figure it out. On the flip side, it makes me sad to hear about so many vulnerable women spending so much money on scams and false promises in the effort of trying to get back their hair.
At the time, I had no clue that it was related to the cessation of using birth control.